MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 11 STD; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 11 STD; HIP INSTRUMENT/TRIAL
Catalog Number 257611100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the sterile processing called the rep to come to them and said they could not get these two instruments apart.They tried soaking them over the weekend but it did not work.Also tried to pry them open, it did not work.Did not know they were stuck together until tuesday (b)(6) after the long weekend.It was stated that it was not broken but jammed together.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned instruments confirmed the complaint.Review of the provided photographs confirmed the tip damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM DIST STEM TRIAL 11 STD
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6914647
Report Number1818910-2017-25901
Device Sequence Number1354369
Product Code LXH
UDI-Device Identifier10603295146063
UDI-Public10603295146063
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257611100
Device Lot NumberMT0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date10/04/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1